Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 247, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 7:08 PM EDT for Jefferson County, Indiana; Trimble County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2018, 7:08 PM EDT (23:08 UTC)
- Expired
- Jul 20, 2018, 7:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, IN, Trimble County, KY
The radar
The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 1:37 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
450
WUUS53 KLMK 202308
SVRLMK
INC077-KYC223-202345-
/O.NEW.KLMK.SV.W.0247.180720T2308Z-180720T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
708 PM EDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
East central Jefferson County in south central Indiana...
Central Trimble County in central Kentucky...
* Until 745 PM EDT.
* At 708 PM EDT, a severe thunderstorm was located near Madison,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Madison, Bedford, Hanover, Milton, Brooksburg, North Madison,
Monitor, Ringwald, Manville and Hanover Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 PM EDT for south central
Indiana...and central Kentucky.
LAT...LON 3877 8520 3869 8520 3874 8527 3874 8533
3863 8523 3862 8523 3860 8521 3860 8522
3858 8521 3858 8518 3854 8523 3871 8552
3876 8545 3882 8534
TIME...MOT...LOC 2308Z 304DEG 33KT 3872 8543
HAIL...1.00IN
WIND...60MPH
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:11 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 20, 5:11 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Louisville KY 511 PM EDT Fri Jul 20 2018 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 445 PM EDT Fri Jul 20 2018 ...Severe Weather Threat Will Continue... Line/cluster of storms moving into the Bluegrass is starting to trail cells in an east-west orientation. This will likely increase the flood threat over the next few hrs, generally along/just south of the Bluegrass Parkway. Will have to closely watch southern Indiana heading into early evening, as storms continue to re-develop over SE Indiana with good evidence of a boundary trailing SW toward Louisville. Environment in this area is especially favorable for tornadoes given LCL heights around 750m and bullseyes of 0-1km shear and helicity. The only real limiting factor is the debris cloudiness from earlier storms, but with clear skies along and west of I-65, would expect the atmosphere to recover quickly. Bottom line is that this event is not over, and all need to remain weather aware! && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. && .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(18Z TAF Issuance) Issued at 510 PM EDT Fri Jul 20 2018 Updated the TAFs based on current radar trends. Additional thunderstorm development is expected across southern Indiana around 22-23Z, and those storms will head southeast into central Kentucky. Some of them will become severe and bring strong gusty winds to locations they affect. Issued at 1255 PM EDT Fri Jul 20 2018 Low strato-cu deck has held on, keeping ceilings in the high-end MVFR range. Mixing may become just a little deeper, but for the most part rising dewpoints will offset the rise in temps, so not convinced we can lift to VFR. Confidence is high that strong to severe storms will affect the terminals this evening, but lower confidence in the exact timing and impacts. Will try to pinpoint a 4-6 hr window for storms, and will go with MVFR cig/vis. Could easily see IFR but only for a small portion of that time period. Post-storm environment overnight will feature light S-SW winds and mid-level debris clouds. Should remain dry through midday Saturday, with a PROB30 group in order for storms in the planning period at SDF. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS Short Term...RAS Long Term...RAS Aviation...RAS/13
Hazardous weather outlook, Jul 20, 3:40 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 340 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 340 PM EDT Fri Jul 20 2018 /240 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 289 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe storms are expected through this evening. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. The storms should be out of the area midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. RAS
In the hours before
Local storm report, Jul 20, 6:38 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.45N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
&&
SSCLocal storm report, Jul 20, 6:47 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 3 W KNOB LICK 37.08N 85.74W
07/20/2018 E1.00 INCH METCALFE KY FIRE DEPT/RESCUE
&&
CCMLocal storm report, Jul 20, 6:49 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST CAMPBELLSVILLE 37.34N 85.34W
07/20/2018 M60 MPH TAYLOR KY LAW ENFORCEMENT
&&
MRCLocal storm report, Jul 20, 6:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 1 WNW ROCKBRIDGE 36.79N 85.69W
07/20/2018 E1.00 INCH MONROE KY TRAINED SPOTTER
&&
SSCLocal storm report, Jul 20, 7:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 1 W SULPHUR WELL 37.10N 85.64W
07/20/2018 E1.75 INCH METCALFE KY BROADCAST MEDIA
VIEWER REPORTS GOLF BALL SIZE HAIL NEAR
SULPHUR WELL.
&&
CCMLocal storm report, Jul 20, 7:06 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL GRADYVILLE 37.08N 85.42W
07/20/2018 E1.50 INCH ADAIR KY TRAINED SPOTTER
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 4:31 AM EDT | Special Weather Statement | LMK | Crawford, Orange, Perry | 29 min |
| Jul 20, 5:25 AM EDT | Special Weather Statement | LMK | Harrison | 35 min |
| Jul 20, 10:50 AM EDT | Special Weather Statement | LMK | Crawford | 40 min |
| Jul 20, 11:18 AM EDT | Special Weather Statement | LMK | Orange | 27 min |
| Jul 20, 12:54 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 51 min |
| Jul 20, 1:33 PM EDT | Special Weather Statement | LMK | Floyd | 27 min |
| Jul 20, 1:40 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 50 min |
| Jul 20, 1:44 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison, Washington | 31 min |
| Jul 20, 1:51 PM EDT | Special Weather Statement | LMK | Scott, Washington | 39 min |
| Jul 20, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 37 min |
| Jul 20, 2:00 PM EDT | Tornado Warning | LMK | Harrison | 45 min |
| Jul 20, 2:08 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 37 min |
| Jul 20, 2:18 PM EDT | Special Weather Statement | LMK | Clark | 27 min |
| Jul 20, 2:20 PM EDT | Severe Thunderstorm Warning | LMK | Floyd | 70 min |
| Jul 20, 2:20 PM EDT | Tornado Warning | LMK | Jefferson | 25 min |
| Jul 20, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 24 min |
| Jul 20, 2:24 PM EDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 36 min |
| Jul 20, 2:28 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 16 min |
| Jul 20, 2:28 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott, Washington | 32 min |
| Jul 20, 2:32 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Jul 20, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 34 min |
| Jul 20, 2:46 PM EDT | Tornado Warning | LMK | Jefferson | 29 min |
| Jul 20, 2:49 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
| Jul 20, 3:02 PM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Jul 20, 3:14 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 16 min |
| Jul 20, 6:53 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 37 min |
| Jul 20, 7:18 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 27 min |
| Jul 20, 7:45 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 15 min |
| Jul 20, 7:54 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 23 min |
| Jul 20, 5:30 AM EDT | Special Weather Statement | LMK | Oldham | 30 min |
| Jul 20, 6:38 AM EDT | Special Weather Statement | LMK | Franklin, Scott, Shelby | 52 min |
| Jul 20, 8:42 AM EDT | Special Weather Statement | LMK | Henry | 33 min |
| Jul 20, 9:17 AM EDT | Special Weather Statement | LMK | Henry | 28 min |
| Jul 20, 9:35 AM EDT | Areal Flood Advisory | LMK | Franklin, Scott | 115 min |
| Jul 20, 9:50 AM EDT | Special Weather Statement | LMK | Nicholas, Scott | 40 min |
| Jul 20, 10:29 AM EDT | Special Weather Statement | LMK | Bourbon, Scott | 31 min |
| Jul 20, 1:57 PM EDT | Special Weather Statement | LMK | Scott | 33 min |
| Jul 20, 3:01 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 20, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 36 min |
| Jul 20, 3:16 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 20, 3:17 PM EDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 20, 3:23 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 52 min |
| Jul 20, 3:34 PM EDT | Areal Flood Advisory | LMK | Scott | 3 hr |
| Jul 20, 3:38 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 37 min |
| Jul 20, 3:39 PM EDT | Tornado Warning | LMK | Bullitt, Nelson | 51 min |
| Jul 20, 3:44 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas, Scott | 31 min |
| Jul 20, 3:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Scott, Woodford | 39 min |
| Jul 20, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Scott, Woodford | 20 min |
| Jul 20, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 62 min |
| Jul 20, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jul 20, 4:14 PM EDT | Tornado Warning | LMK | Mercer, Nelson, Washington | 25 min |
| Jul 20, 4:19 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 26 min |
| Jul 20, 4:27 PM EDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Jul 20, 4:29 PM EDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Jul 20, 4:33 PM EDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 20, 4:36 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 24 min |
| Jul 20, 4:44 PM EDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Jul 20, 4:44 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 46 min |
| Jul 20, 4:52 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 38 min |
| Jul 20, 4:59 PM EDT | Special Weather Statement | LMK | Larue | 31 min |
| Jul 20, 4:59 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more | 31 min |
| Jul 20, 5:09 PM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 3 hr |
| Jul 20, 5:12 PM EDT | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Jul 20, 5:20 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 25 min |
| Jul 20, 5:21 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 54 min |
| Jul 20, 5:26 PM EDT | Special Weather Statement | LMK | Anderson | 34 min |
| Jul 20, 5:30 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 30 min |
| Jul 20, 5:34 PM EDT | Special Weather Statement | LMK | Jessamine | 26 min |
| Jul 20, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Washington | 38 min |
| Jul 20, 5:49 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 26 min |
| Jul 20, 5:56 PM EDT | Special Weather Statement | LMK | Marion | 34 min |
| Jul 20, 5:57 PM EDT | Special Weather Statement | LMK | Washington | 33 min |
| Jul 20, 6:01 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 17 min |
| Jul 20, 6:02 PM EDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 20, 6:05 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 40 min |
| Jul 20, 6:15 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 30 min |
| Jul 20, 6:18 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 42 min |
| Jul 20, 6:19 PM EDT | Special Weather Statement | LMK | Bourbon | 26 min |
| Jul 20, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 36 min |
| Jul 20, 6:29 PM EDT | Tornado Warning | LMK | Casey, Lincoln | 61 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.